# SDR USAA950980

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237-508
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 6 CRACKS APPROXIMATELY .125 INCH TO .25 INCH IN LONGERON 17L AT BELTFRAME 237, 275, 295, 332, 370 AND 389.  SPLICED IN NEW SECTION OF LONGERON BETWEEN STATION 237 TO 408 PER SRM 53-02 FIG 2.  (M)
